MathSciNet Relay Station
MathSciNet bibliographic data
MR112927 (22 #3773) 26.00
Olech, Z. A simple proof of a certain result of Z. Opial. Ann. Polon. Math. 8 1960 61–63.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement